TitleAn arbitrary Lagrangian-Eulerian formulation for solving moving boundary problems with large displacements and rotations
Publication TypeJournal Article
Year of Publication2013
AuthorsErzincanli, B, Sahin, M
JournalJournal of Computational Physics
Volume255
Pagination660 - 679
Date Published2013///
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84884399806&partnerID=40&md5=2b72abdfd080804e759d59d449cb8671

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc